A consistent characteristic length for smeared cracking models
1989-IJNME-Charact.Length.pdf (1,161Mb) (Restricted access) Request copy
Què és aquest botó?
Aquest botó permet demanar una còpia d'un document restringit a l'autor. Es mostra quan:
- Disposem del correu electrònic de l'autor
- El document té una mida inferior a 20 Mb
- Es tracta d'un document d'accés restringit per decisió de l'autor o d'un document d'accés restringit per política de l'editorial
PublisherJohn Wiley & sons
Rights accessRestricted access - publisher's policy
A numerical scheme for crack modelling by means of continuous displacement fields is presented. In two-dimensional problems a crack is modelled as a limiting case of two singular lines (with continuous displacements, but discontinuous displacement gradients across them) which tend to coincide with each other. An analysis of the energy dissipated inside the band bounded by both lines allows one to obtain an expression for the characteristic length as the ratio between the energy dissipated per unit surface area (fracture energy) and the energy dissipated per unit volume (specific energy) at a point. The application of these mathematical expressions to the finite element discretized medium allow one to obtain a general spatial and directional expression for the characteristic length which guarantees the objectivity of the results with respect to the size of the finite element mesh. The numerical results presented show the reliability of the proposed expressions.
This is the peer reviewed version of the following article: [Oliver, J. (1989), A consistent characteristic length for smeared cracking models. Int. J. Numer. Meth. Engng., 28: 461-474. doi:10.1002/nme.1620280214], which has been published in final form at https://onlinelibrary.wiley.com/doi/abs/10.1002/nme.1620280214. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
CitationOliver, J. A consistent characteristic length for smeared cracking models. "International journal for numerical methods in engineering", Febrer 1989, vol. 28, núm. 2, p. 461-474.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder